# SDR DALA1170095650

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 4,186 hours, 1,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND RIGHT EXIT SIGN AT EXIT HATCH INOP.  MAINTENANCE REPLACED BATTERY ON M10568.  EXIT SIGN NOW CHECKS OK PER AMM 33-51.
